Advanced search
Start date
Betweenand

Francisco Javier Vielma Leal

CV Lattes GoogleMyCitations ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Venezuela

Graduated in Pure Mathematics from Universidad de Los Andes ULA-Mérida-Venezuela (2009), Master's degree in Mathematics from Universidad de Los Andes ULA-Mérida-Venezuela (2013) and PhD in Mathematics from the Instituto de Matemática, Estatística e Computação Científica (IMECC ) from the Universidade Estadual de Campinas (UNICAMP)-Sao Paulo-Brazil (2020). Has experience in the area of Mathematics, with emphasis on Partial Differential Equations of the Dispersive Type, acting mainly on the following themes: local and global well-posedness, qualitative properties of the solutions of the Cauchy problem associated with dispersive equations, control and stabilization of dispersive equations. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 25, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (2)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications2
Citations0
Cit./Article0.0
Data from Web of Science

PANTHEE, MAHENDRA; VIELMA LEAL, FRANCISCO J.. On the controllability and stabilization of the linearized Benjamin equation on a periodic domain. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 51, . Web of Science Citations: 0. (15/06131-5, 18/18883-0)

PANTHEE, M.; LEAL, F. VIELMA. On the controllability and stabilization of the Benjamin equation on a periodic domain. ANNALES DE L' INSTITUT HENRI POINCARÉ-ANALYSE NON LINÉAIRE, v. 38, n. 5, p. 1605-1652, . Web of Science Citations: 0. (16/25864-6, 15/06131-5)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: